# SDR CAL950340

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 651785064
- Condition: Crack
- Location: 'A' Hyd System
- Part time: 15,370 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A, B

## Discrepancy

FLT NR 0134 - EWR - AIRCRAFT DECLARED EMERGENCY LANDING DUE TO 'A' SYSTEM LOST HYD PRESSURE AND FLUID.  DURING INSPECTION FOUND 'A' SYSTEM PRESSURE LINE CRACK, CHANGE LINE AND PUMP.  LEAK CHECKED SYSTEM ALL OK.  95ZZZW713.
